# SDR FDEA200911153974

- Difficulty date: November 15, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 57,368 hours, 9,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ARC0293507
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG STRUT DOOR AFT JAMB FOUND CHAFED.  LT MLG STRUT DOOR AFT JAMB CHAFED REPAIR CARRIED OUT IAW EA 1-5710-135652,   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 108.
